RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2016, том 22, выпуск 1, страницы 1–10 (Mi adm571)  

RESEARCH ARTICLE

On colouring integers avoiding $t$-AP distance-sets

Tanbir Ahmed

Laboratoire de Combinatoire et d'Informatique Mathématique, UQAM, Montréal, Canada

Аннотация: A $t$-AP is a sequence of the form $a,a+d,\ldots, a+(t-1)d$, where $a,d\in \mathbb{Z}$. Given a finite set $X$ and positive integers $d$, $t$, $a_1,a_2,\ldots,a_{t-1}$, define $\nu(X,d) = |\{(x,y):{x,y\in{X}},{y>x}, {y-x=d}\}|$, $(a_1,a_2,\ldots,a_{t-1};d) =$ a collection $X$ s.t. $\nu(X,d\cdot{i})\geq a_i$ for $1\leq i\leq t-1$.
In this paper, we investigate the structure of sets with bounded number of pairs with certain gaps. Let $(t-1,t-2,\ldots,1; d)$ be called a $t$-AP distance-set of size at least $t$. A $k$-colouring of integers $1,2,\ldots, n$ is a mapping $\{1,2,\ldots,n\}\rightarrow \{0,1,\ldots,k-1\}$ where $0,1,\ldots,k-1$ are colours. Let $ww(k,t)$ denote the smallest positive integer $n$ such that every $k$-colouring of $1,2,\ldots,n$ contains a monochromatic $t$-AP distance-set for some $d>0$. We conjecture that $ww(2,t)\geq t^2$ and prove the lower bound for most cases. We also generalize the notion of $ww(k,t)$ and prove several lower bounds.

Ключевые слова: distance sets, colouring integers, sets and sequences.

Полный текст: PDF файл (313 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 05D10
Поступила в редакцию: 05.10.2015
Исправленный вариант: 15.01.2016
Язык публикации: английский

Образец цитирования: Tanbir Ahmed, “On colouring integers avoiding $t$-AP distance-sets”, Algebra Discrete Math., 22:1 (2016), 1–10

Цитирование в формате AMSBIB
\RBibitem{Ahm16}
\by Tanbir~Ahmed
\paper On colouring integers avoiding $t$-AP~distance-sets
\jour Algebra Discrete Math.
\yr 2016
\vol 22
\issue 1
\pages 1--10
\mathnet{http://mi.mathnet.ru/adm571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3573541}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm571
  • http://mi.mathnet.ru/rus/adm/v22/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:29
    Полный текст:9
    Литература:6

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017